MathSciNet Relay Station
MathSciNet bibliographic data
MR1049137 (91i:11029) 11D41
Le, Mao Hua Lower bounds for the solutions in the second case of Fermat's last theorem. Proc. Amer. Math. Soc. 111 (1991), no. 4, 921–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement